Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 4, NWS Paducah, KY

March 9, 2016Mississippi County, New Madrid County, Missouri; Massac County, Pope County, Illinois; 4 counties in Kentucky

NWS Paducah, KY issued this flash flood warning at Mar 9, 2016, 6:23 PM CST for Mississippi County, New Madrid County, Missouri; Massac County, Pope County, Illinois; 4 counties in Kentucky. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2016, 6:23 PM CST (00:23 UTC)
Expired
Mar 10, 2016, 6:15 AM CST
In force
12 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Massac County, IL, Pope County, IL, Ballard County, KY, Carlisle County, KY, Livingston County, KY, McCracken County, KY, Mississippi County, MO, New Madrid County, MO

The radar

The Paducah radar (KPAH), 45 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 8:34 PM CSTHEAVY RAIN 2.75Paducah, KYREPORT FROM NEAR BAPTIST HEALTH IN PADUCAH.
Mar 10, 6:00 AM CSTHEAVY RAIN 2.21West Paducah, KY24 HOUR PRECIPITATION FROM THE ASOS PRECIPITATION GUAGE AT BARKLEY REGIONAL AIRPORT.
Mar 10, 6:00 AM CSTHEAVY RAIN 2.41Paducah, KY24 HOUR RAINFALL TOTAL FROM AUTOMATED RAIN CO-LOCATED WITH THE OHIO RIVER GUAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.4 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2016-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2016-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WGUS53 KPAH 100023
FFWPAH
ILC127-151-KYC007-039-139-145-MOC133-143-100615-
/O.NEW.KPAH.FF.W.0004.160310T0023Z-160310T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  POPE COUNTY IN SOUTHERN ILLINOIS...
  LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...
  CARLISLE COUNTY IN WESTERN KENTUCKY...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  NEW MADRID COUNTY IN SOUTHEASTERN MISSOURI...
  MISSISSIPPI COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 1215 AM CST

* AT 621 PM CST...THE PUBLIC REPORTED HEAVY RAIN ACROSS THE WARNED
  AREA. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PADUCAH...SIKESTON...METROPOLIS...CHARLESTON...PORTAGEVILLE...EAST
  PRAIRIE...NEW MADRID...CAIRO...CALVERT CITY...LILBOURN...LA CENTER...
  MINER...BARDWELL...WICKLIFFE...LONE OAK...REIDLAND...CLARKTON...
  ROSICLARE...GIDEON AND BROOKPORT.

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE
WARNED AREA. MOTORISTS SHOULD SLOW DOWN TO MINIMIZE HYDROPLANING
ISSUES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3643 8972 3639 8997 3663 8996 3663 8970
      3686 8970 3703 8926 3707 8931 3698 8914
      3717 8908 3734 8871 3760 8871 3760 8841
      3699 8822 3707 8837 3695 8881 3677 8881
      3679 8911 3646 8948 3657 8957 3634 8954

$$

MEFFERT
3 follow-up statements
607 
WGUS73 KPAH 100316
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
916 PM CST WED MAR 9 2016

ILC127-151-KYC007-039-139-145-MOC133-143-100615-
/O.CON.KPAH.FF.W.0004.000000T0000Z-160310T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASSAC IL-POPE IL-LIVINGSTON KY-MCCRACKEN KY-CARLISLE KY-BALLARD KY-
NEW MADRID MO-MISSISSIPPI MO-
916 PM CST WED MAR 9 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CST FOR
MASSAC...POPE...LIVINGSTON...MCCRACKEN...CARLISLE...BALLARD...NEW
MADRID AND MISSISSIPPI COUNTIES...

AT 911 PM CST...DOPPLER RADAR INDICATED MODERATE RAIN CONTINUING
ACROSS MUCH OF THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS STILL EXPECTED TO BE A CONCERN IN
SOME LOCATIONS THIS EVENING.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
PADUCAH...SIKESTON...METROPOLIS...CHARLESTON...PORTAGEVILLE...EAST
PRAIRIE...NEW MADRID...CAIRO...CALVERT CITY...LILBOURN...LA
CENTER...MINER... BARDWELL...WICKLIFFE...LONE
OAK...REIDLAND...CLARKTON...ROSICLARE...GIDEON AND BROOKPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3643 8972 3639 8997 3663 8996 3663 8970
      3686 8970 3703 8926 3707 8931 3698 8914
      3717 8908 3734 8871 3760 8871 3760 8841
      3699 8822 3707 8837 3695 8881 3677 8881
      3679 8911 3646 8948 3657 8957 3634 8954

$$
318 
WGUS53 KPAH 100554
FFWPAH
ILC127-151-KYC007-039-139-145-MOC133-143-101215-
/O.EXT.KPAH.FF.W.0004.000000T0000Z-160310T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1154 PM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  POPE COUNTY IN SOUTHERN ILLINOIS...
  LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...
  CARLISLE COUNTY IN WESTERN KENTUCKY...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  NEW MADRID COUNTY IN SOUTHEASTERN MISSOURI...
  MISSISSIPPI COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 615 AM CST THURSDAY

* AT 1152 PM CST...DOPPLER RADAR INDICATED THAT MOST OF THE HEAVY
  RAINFALL HAD LIGHTENED UP OVER THE REGION. HOWEVER, ANOTHER AREA
  OF HEAVY RAIN NOW OVER NORTHEAST ARKANSAS AND WESTERN TENNESSEE
  WILL MOVE NORTHEAST INTO THE REGION DURING THE OVERNIGHT HOURS.
  ONE TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
  EXPECTED TO REDEVELOP AS THE NEXT AREA OF RAIN MOVES IN OVERNIGHT.
  RESIDUAL FLOODING MAY ALSO CONTINUE FROM PREVIOUS RAINS.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PADUCAH...SIKESTON...METROPOLIS...CHARLESTON...PORTAGEVILLE...EAST
  PRAIRIE...NEW MADRID...CAIRO...CALVERT CITY...LILBOURN...LA CENTER...
  MINER...BARDWELL...WICKLIFFE...LONE OAK...REIDLAND...CLARKTON...
  ROSICLARE...GIDEON AND BROOKPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3643 8972 3639 8997 3663 8996 3663 8970
      3686 8970 3703 8926 3707 8931 3698 8914
      3717 8908 3734 8871 3760 8871 3760 8841
      3699 8822 3707 8837 3695 8881 3677 8881
      3679 8911 3646 8948 3657 8957 3634 8954

$$

MEFFERT
778 
WGUS73 KPAH 101210
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
610 AM CST THU MAR 10 2016

ILC127-151-KYC007-039-139-145-MOC133-143-101215-
/O.CON.KPAH.FF.W.0004.000000T0000Z-160310T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASSAC IL-POPE IL-LIVINGSTON KY-MCCRACKEN KY-CARLISLE KY-BALLARD KY-
NEW MADRID MO-MISSISSIPPI MO-
610 AM CST THU MAR 10 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CST
THURSDAY FOR MASSAC...POPE...LIVINGSTON...MCCRACKEN...CARLISLE...
BALLARD...NEW MADRID AND MISSISSIPPI COUNTIES...

AT 605 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN FELL ACROSS THE
WARNED AREA DURING THE EVENING HOURS WITH UP TO TWO INCHES OF RAIN
ESTIMATED BY RADAR. A BREAK IN THE PERSISTENT HEAVY RAIN IS EXPECTED
THROUGH THE EARLY MORNING HOURS. THIS WILL ALLOW DRAINAGE SYSTEMS TO
MOVE WATER AWAY FROM LOW-LYING AREAS. 

THIS AREA WILL BE MONITORED DURING THE MORNING FOR ANY FURTHER FLASH
FLOOD WARNINGS OR ADVISORIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT REMAINING ROADWAYS THE CONTINUE TO BE FLOODED AFTER
THE RAIN HAS DIMINISHED TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3643 8972 3639 8997 3663 8996 3663 8970
      3686 8970 3703 8926 3707 8931 3698 8914
      3717 8908 3734 8871 3760 8871 3760 8841
      3699 8822 3707 8837 3695 8881 3677 8881
      3679 8911 3646 8948 3657 8957 3634 8954

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 4:08 PM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 9, 4:08 PM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
408 PM CST WED MAR 9 2016

.SHORT TERM...(This evening through Friday night)
Issued at 318 PM CST WED MAR 9 2016

Average confidence in the short term due to so-so model agreement
and lack of continuity.

Rain from the well advertised excessive precipitation event should
continue to spread northeastward across the entire area tonight.
Models still not in the best agreement regarding the axis of
greatest rainfall. For days models have indicated the greatest
threat area for excessive rainfall to be the northwestern half of
our CWA. Now that the event has begun to unfold, it appears that the
axis may very well shift slightly farther south and east. With a
surface boundary just to the north and west, plenty of deep
moisture, and periodic impulses of upper level energy lifting
northward across the region from the upper low over Old Mexico, most
areas are going to see rain off and on this afternoon and tonight.
With models still not in the best agreement, not planning to cancel
any portions of the Flash Flood Watch at this time.

The scenario will show very little change on Thursday, so widespread
rain will be commonplace. Thursday night models continue to show a
short wave moving eastward out of the central plains impinging on
the northern periphery of the precipitation shield thereby
supressing it a bit to the south and east. Precipitation chances
will not disappear Thursday night, but probabilities will be reduced.

With the aforementioned frontal boundary stalled just to the south
of our CWA, precipitation chances will not go away on Friday.
Precipitation chances begin to ramp up Friday night as the
aforementioned upper begins to lift northward and pushes the frontal
boundary back across our CWA.

Areas of instability are somewhat patchy and limited through the
period so thunder chances move around in each period accordingly.

Based on the latest model guidance, precipitation totals for the
event have been lowered over the western sections and increased
over the eastern sections.

Temperatures will remain well above normal through the period.

.LONG TERM...(Saturday through Wednesday)
Issued at 408 PM CST WED MAR 9 2016

The medium range model solutions were in reasonable agreement in the
extended period, though exact timing of features will be more of a
challenge than the overall rather active pattern. The period will
start out with rising mid level heights and a surface warm frontal
passage (Saturday) over the PAH forecast area as northern stream
shortwave energy passes by. This will allow a stacked low,
previously over old Mexico, to eject northward across our region
later Saturday and around the periphery of a Bermuda high, resulting
in a nearly certain chance of showers by Saturday night, and a
decent chance of thunderstorms during the day, perhaps waning a bit
by the evening.

Sunday may be mostly dry, but by Sunday night, the models indicate
that a low, originating from the Pacific, will roll northeastward
through the PAH forecast area, providing at least scattered showers
and possibly a few thunderstorms to the region. Finally, as the mid
level pattern becomes more quasi-zonal, pcpn chances should be
gone by Monday night.

We should have a reprieve from the rainfall until probably
Wednesday, when the northern stream takes on a "troffiness".
Meanwhile, at least one large low/trof will dig somewhere into the
Midwest (IA? Great Lakes?) and drag a limited-moisture cold front
through our region, with a limited chance of pcpn.

No blasts of significantly cold air are forecast through the period,
thus temperatures are expected to be significantly above average for
this time of year, with moderate afternoon humidity levels.

&&

.AVIATION...
Issued at 1220 PM CST WED MAR 9 2016

Expect gradually lowering cigs through the period, with MVFR/IFR
cigs and VFR vsbys prevailing this afternoon. The latest model
guidance suggests conditions deteriorating into IFR/LIFR cigs and
MVFR vsbys tonight and continuing into the morning hours as shower
coverage and intensity increase. Uncertainty lingers in the timing
of the LIFR cigs overnight as the front's progression has been
difficult for the models to agree on. Will monitor and make
adjustments as needed. Winds will be AOB 10 kts, with the
exception of gusts near KOWB over the next few hours, and will
become variable overnight as the aforementioned front begins its
passage through the local area.

&&

.PAH Watches/Warnings/Advisories...
IL...Flash Flood Watch through Thursday afternoon for ILZ075>078-
     080>094.

MO...Flash Flood Watch through Thursday afternoon for MOZ076-086-087-
     100-107>112-114.

IN...NONE.
KY...Flash Flood Watch through Thursday afternoon for KYZ001>005.

&&

SHORT TERM...JP
LONG TERM...DB
AVIATION...BP2
Hazardous weather outlook, Mar 9, 3:35 PM CST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
335 PM CST WED MAR 9 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-101000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
335 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...AS WELL AS THE MISSISSIPPI RIVER COUNTIES IN
WEST KENTUCKY THROUGH TONIGHT. PLEASE REFER TO THE FLASH FLOOD
WATCH PRODUCT FOR DETAILS. A FEW THUNDERSTORMS WILL BE POSSIBLE TO
THE EAST OF THE WATCH AREA...BUT ANY HEAVY RAINFALL WILL BE VERY
LOCALIZED AND SHOULD NOT POSE A THREAT OF FLOODING THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FLASH FLOOD WATCH WILL CONTINUE THROUGH THE DAY THURSDAY OVER
ALL OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...AS WELL AS THE
MISSISSIPPI RIVER COUNTIES OF WEST KENTUCKY. PLEASE REFER TO THE
FLASH FLOOD WATCH PRODUCT FOR ADDITIONAL DETAILS. TO THE EAST OF
THE WATCH OVER SOUTHWEST INDIANA AND WEST KENTUCKY...MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND
POSSIBLY INTO THURSDAY EVENING...BUT WITH NO MAJOR FLOODING
IMPACTS EXPECTED AT THIS TIME.

BEYOND THURSDAY THUNDERSTORMS ARE POSSIBLE OVER ALL OR PART OF
THE OUTLOOK AREA THROUGH MONDAY. LIGHTNING AND LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HEAVY RAINFALL AND RESULTANT FLOODING
PROBLEMS...ESPECIALLY TONIGHT AND THURSDAY.

JP

In the hours before

Local storm report, Mar 9, 6:12 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
612 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLOOD            SEDALIA                 36.64N 88.61W
03/09/2016                   GRAVES             KY   PUBLIC

            WATER OVER SOME ROADWAYS, INCLUDING SEDALIA RD.

&&

GREGM

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 1:35 PM CSTAreal Flood WarningPAHMassac, Pope6 hr
Mar 10, 2:40 PM CSTAreal Flood WarningPAHHardin6 hr
Mar 9, 6:07 PM CSTFlash Flood WarningPAHFulton, Graves, Hickman, Marshall12 hr
Mar 9, 7:35 PM CSTFlash Flood WarningPAHCalloway10 hr
Mar 9, 9:22 PM CSTAreal Flood AdvisoryPAHCaldwell, Lyon3 hr
Mar 10, 6:03 AM CSTFlash Flood WarningPAHCalloway6 hr
Mar 10, 1:27 PM CSTRiver Flood WarningPAHChristian, Trigg12 hr
Mar 10, 3:12 PM CSTRiver Flood WarningPAHChristian, Trigg12 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Flash Flood Warnings in Missouri, 2016Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.